# SDR 08FDEA03472

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981311203
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEFORMED FRAME FLANGE, C 74, P 26-27 RT.  REPAIR PERFORMED BY REWORK OF OUTER FLANGE AT RUN OUT TO ELIMINATE THE DEFORMATION IAW RAS/EFW/9000059/2008 ISS A, APPROVED BY EA 6-5318-123090.
